# SDR FDEA201011284502

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 69,251 hours, 31,074 cycles
- Engine: Ge CF66D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 01N65900
- Part serial: 07382096
- Condition: Failed
- Location: Elt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELT ON 121.5 FOLLOWED US, SUSPECT ACFT ELT IS ALERTING. FACT 28NOV10 19:44  MEM R        R & R EMERGENCY LOCATOR TRANSMITTER IAW 23-25-00-4.  OPS CHECK GOOD, OK FOR SERVICE. (CLOSED)
